# SDR BAQA094415

- Difficulty date: May 3, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,262 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Control Unit
- Part number: 117884141
- Part serial: 018702047
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG LAT. INPUTS WITH YAW CSAS IN ON POSITON OR STANDBY POSITION, GOES AWAY WHEN SYSTEM IS TURNED OFF. UNIT LASTED 83.6 HOURS SINCE LAST REPAIR. LAST REPAIR, CJ RO 9-090006-17 ; INVOICE NR S29024201.
